The minimal speed of traveling wave solutions for a diffusive three species competition system

Jong Shenq Guo, Yi Wang, Chang-Hong Wu, Chin Chin Wu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

In this paper, we study the minimal speed of traveling wave solutions for a diffusive three species competition system. Our main concern is the linear determinacy for the minimal speed. We provide some conditions on the parameters of the competition system such that the linear determinacy is assured. The main idea is by studying the linear determinacy of the corresponding approximated lattice dynamical systems and using the discrete Fourier transform.

Original languageEnglish
Pages (from-to)1805-1829
Number of pages25
JournalTaiwanese Journal of Mathematics
Volume19
Issue number6
DOIs
StatePublished - 1 Dec 2015

Keywords

  • Lattice dynamical system
  • Linear determinacy
  • Minimal speed
  • Three species competition system
  • Traveling wave

Fingerprint Dive into the research topics of 'The minimal speed of traveling wave solutions for a diffusive three species competition system'. Together they form a unique fingerprint.

Cite this